, Volume 52, Issue 2, pp 194-197

The method of augmented regularized normal equations

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A new technique for the minimization of Tikhonov’s parametric smoothing functional for small values of the regularization parameter is proposed. The technique makes it possible to efficiently calculate normal pseudosolutions for large-scale systems of linear algebraic equations.

Original Russian Text © A.I. Zhdanov, 2012, published in Zhurnal Vychislitel’noi Matematiki i Matematicheskoi Fiziki, 2012, Vol. 52, No. 2, pp. 205–208.